# SDR MASA2016070912843

- Difficulty date: July 9, 2016
- Submitted: July 9, 2016
- Operation: Air carrier
- Aircraft: N944LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15075
- Aircraft time: 16,054 hours, 15,324 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: Main Pax
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN PAX DOOR WILL NOT OPEN. OPERATED DOOR SEVERAL TIMES, OPS CHECK GOOD, NO DEFECTS NOTED.
